# SDR DALA106845644

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 43,452 hours, 15,523 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE EMERGENCY LIGHT AFT OF 4R DOOR INOPERATIVE.  REPLACED POWER SUPPLY M736 AND BATTERY PACK. LIGHT OPERATION NORMAL.
